Rivaroxaban and hay fever type symptoms

Hi all

This is a bit of a long shot but the clue is in the title!

I have never had hay fever or anything like it but this year - I am sneezing a lot and have a really really runny nose.  Much worse when outside.... I've been on rivaroxaban for 5 weeks and just wondered if anybody has had anything similar or knows if it could be possible?  I also had my first ever flu jab in October but I'm thinking that that can't really have anything to do with this....

Any ideas? 

Thanks as always

Ruth 

4 Replies

oldestnewest
  • Pollen levels are really high right now. Nothing to do with flu jab for sure.

  • Both my sister and have experienced that since we started taking Rivaroxoban. After more than 2 years it hasn't got any better. I hope Ruth gets to see this answer so she knows it's not just her

  • Seen and thank you for replying!

    I'm off all the drugs now and this year..... totally fine so far. I think there could be something in this...

  • Now you mention it, my nose has been a bit different since I started with Rivaroxaban.

You may also like...